MathSciNet Relay Station
MathSciNet bibliographic data
MR720617 05A05 (05C35)
Füredi, Z. On finite set-systems whose every intersection is a kernel of a star. Discrete Math. 47 (1983), no. 1, 129–132.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement